Hello, I recently became constipated (the same day I noticed I was getting a sore throat). I went to the doctor because of pain/worry, and he said to take an oral laxative as there was nothing in my bowels (he checked with finger). My stools before this point were very dry, and small (and took alot of effort to pass). Before I took the laxative I ended up going to the bathroom and had very green diarrhea, and it looked mucus-y. I took the laxative and 6-8 hours later I had more diarrhea, and it was all green and mucus-y. I haven't taken another laxative, and I still feel like I have to poop. I have also been feeling tired/weak and my appetite has gone WAY down. This was all very sudden (4-5 days). I do not experience much pain in my abdomen, but I do get a lot of noises/rumbling. The thing that is worrying me is my lack of appetite, as I normally have a very healthy appetite. I have been reading around on the internet, and I don't know what to make of it. Some sites say I have symptoms of bowel obstruction (not full obstruction as I can pass gas/diarrhea.) I went to the bathroom a little today, and there was alot of mucus type stuff and very little substance.
I am a 26 year old male, slightly overweight, no history of illness or medical conditions. I am worried about my lack of appetite. Thank you for your time.
If anyone at all has anything to say about this, please do, I am worried something might be wrong with my insides... as my stomach feels full and my appetite is near non existent.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?